Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  On powers of graphs of bounded NLC-width (clique-width)
 
 
Title: On powers of graphs of bounded NLC-width (clique-width)
Author: Suchan, Karol
Todinca, Ioan
Appeared in: Discrete applied mathematics
Paging: Volume 155 (2007) nr. 14 pages 9 p.
Year: 2007
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands